# SDR SIMA200114602

- Difficulty date: May 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Part serial: 2238
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BGR - FLT 4924 - FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW SAAB MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
